# SDR SIMA2023012716002

- Difficulty date: January 16, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 20,886 hours, 13,290 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086181005
- Condition: Corroded
- Location: Fr 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR STRUCTURE RIGHT OUTBD PANEL SUPPORT IS CORRODED AT FR 89 (LEVEL 2 CORROSION)-C/A- INSTALLED SERVICEABLE AFT GALLEY RH OUTBD FLOOR PANEL SUPPORT IAW  SRM 51-40-08
